# SDR SWAA2024081413091

- Difficulty date: July 16, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB BAFFLE IS CRACKED BETWEEN BS500A TO BS500B RBL 23 WL156<[01] REMOVED AND REPLACED AT FCB BAFFLE BETWEEN BS500A TO BS500B RBL 23 WL156 IAW B-737-700 SRM 51-10-02; SRM 51-40-02.AND DWG#143A7505 REV:D.;[02] VERIFIED COMPLIED WITH AS PER TASK CARD AND COMPLETED.;[03] VERIFIED MEASUREMENT TABLE FIELD; COMPLIED WITH AS PER TASK CARD AND COMPLETED.
